# SDR QXEA2022030100097

- Difficulty date: March 1, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N438QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4243
- Aircraft time: 27,437 hours, 29,586 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 8252070109
- Condition: Loose
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LUMINESCENT STRIP DIRECTLY IN FRONT OF ROW 2C-D NOT ATTACHED TO FLOOR. REMOVED FROM SERVICE. RESECURED ILLUMINATED STRIP DIRECTLY IN FRONT OF ROW 2C-D AS REQUIRED. NO FURTHER DEFECTS NOTED. AIRCRAFT RETURNED TO SERVICE.
